EconPapers    
Economics at your fingertips  
 

The Delay Effect in a Stochastic Multiplier–Accelerator Model

Ioannis Dassios (), Alexandros Zimbidis and Charalambos Kontzalis ()

Journal of Economic Structures, 2014, vol. 3, issue 1, 1-24

Abstract: This paper extends the classical Samuelson multiplier–accelerator model for national economy. Actually, this new modeling structure removes the basic shortcoming of the original model producing stable business cycles when realistic values of the parameters (multiplier, accelerator) are entered into the system of equations. Under this new approach, we introduce some kind of randomness and memory into the system. We assume that consumption, private investment and governmental expenditure depend upon the national income values of the last n ( n > 1 $n>1$ ) years and further assume that multiplier and accelerator factors are stochastic variables. Then stochastic delayed difference equations of higher order are employed to describe the model, while the respective solutions of higher order polynomials for the expectation of national income variables correspond to the typical observed business cycles of real economy. Stability and controllability conditions are investigated while numerical examples provide further insight and better understanding as regards the control actions, system design, and produced business cycles. Copyright Dassios et al.; licensee Springer 2014

Keywords: Samuelson model; Stochastic; Difference equations; Stability; Control; State feedback (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1186/s40008-014-0007-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jecstr:v:3:y:2014:i:1:p:1-24:10.1186/s40008-014-0007-y

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40008

DOI: 10.1186/s40008-014-0007-y

Access Statistics for this article

Journal of Economic Structures is currently edited by Shigemi Kagawa and Kazuhiko Nishimura

More articles in Journal of Economic Structures from Springer, Pan-Pacific Association of Input-Output Studies (PAPAIOS) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-06-02
Handle: RePEc:spr:jecstr:v:3:y:2014:i:1:p:1-24:10.1186/s40008-014-0007-y